Top answers from doctors based on your search:
Disclaimer

i have been giving my wife vitamin b12 shots in her upper arm last time she said her arm feels numb there anything to worry about

A 35-year-old member asked:
Dr. Jerome Litt
70 years experience Dermatology
VITAMIN B12 SHOTS: You may have hit a nerve in the arm. The chances are the numbness will disappear. But if you are concerned, see a doctor.
1
1 thank
Dr. Tara Passow
39 years experience Dermatology
Vitamin B12 shots: Varying the location for giving the shot would be a good idea. I usually give these shots in the front of the thigh. There are large muscles here and ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Nothing serious but: My best guess is the needle hit a nerve ; traumatized it.The nerve should heal over time. Air in the syringe isn't a problem; if one injects a lot of ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Martin Rubenstein
44 years experience Hematology and Oncology
Nerve damage: It sounds like a nerve in your upper arm was injured by the needle when you received the injection. This sort of damage usually does go away, but it c ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Jeffrey Kass
27 years experience Podiatry
It suggests a : Problem that warrants a neurology consult, sooner rather than later.
A 26-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Highly unlikely: These symptoms are virtually impossible to be related to ingestion of these vitamins. Go and get examined by your doctor and have this evaluated appro ... Read More
A 1-year-old female asked:
Dr. Mohammad Khan
29 years experience Pediatrics
Pls see pediatrician: Pls see a pediatrician may give some tylenol (acetaminophen) for symptoms relief.
A 18-year-old female asked:
Dr. Michael Roman
25 years experience Internal Medicine
Shouldn't : be a cause of lymph node tenderness
A 22-year-old male asked:
Dr. James Burns
36 years experience Emergency Medicine
Alternate: the superior, lateral aspect of each buttock. Do not inject into the center of the buttock.
A 23-year-old male asked:
Dr. Stanley Schwartz
51 years experience Endocrinology
Pills will work: May take months to feel better speed to improvement dependent on how much you weigh if normal weight , faster than if obese.
1
1 thank
A 32-year-old male asked:
Dr. Mohammed Parvez
13 years experience Internal Medicine
Get a check up: I would suggest to contact your physician today to undergo a detailef history of the symptoms and followed by a thorough physical exam. He may order d ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month